Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 65, NWS Melbourne, FL

May 20, 20066 counties in Florida

NWS Melbourne, FL issued this red flag warning at May 20, 2006, 2:42 PM EDT for 6 counties in Florida. It took effect at May 21, 2006, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 20, 2006, 2:42 PM EDT (18:42 UTC)
In effect from
May 21, 2006, 1:00 PM EDT
Expired
May 21, 2006, 7:00 PM EDT
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2006-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2006-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1587 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 201842
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
242 PM EDT SAT MAY 20 2006

FLZ041-044>046-053-144-202300-
/O.UPG.KMLB.FW.A.0055.060521T1700Z-060521T2300Z/
/O.NEW.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/
/O.NEW.KMLB.FW.A.0056.060522T1700Z-060522T2300Z/
/O.CON.KMLB.FW.W.0064.000000T0000Z-060520T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
242 PM EDT SAT MAY 20 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM THIS EVENING. A
RED FLAG WARNING HAS ALSO BEEN ISSUED FOR SUNDAY FROM 1 PM TO
7 PM. A FIRE WEATHER WATCH HAS BEEN ISSUED FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING.

A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY
DRIFT NORTHWARD ACROSS CENTRAL FLORIDA SUNDAY AND MONDAY. THIS
WILL KEEP EAST CENTRAL FLORIDA RAIN-FREE SUNDAY...WITH A SMALL
CHANCE FOR SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE
COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER
60S AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT 
IN 4 TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ACROSS THE INTERIOR COUNTIES ON SUNDAY AFTERNOON.

DRY CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE NORTHERN AND CENTRAL
INTERIOR ON MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-202300-
/O.UPG.KMLB.FW.A.0055.060521T1700Z-060521T2300Z/
/O.NEW.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/
/O.CON.KMLB.FW.W.0064.000000T0000Z-060520T2300Z/
OKEECHOBEE-
242 PM EDT SAT MAY 20 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY
DRIFT NORTHWARD ACROSS CENTRAL FLORIDA SUNDAY AND MONDAY. THIS
WILL KEEP EAST CENTRAL FLORIDA RAIN-FREE SUNDAY...WITH A SMALL
CHANCE FOR SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE
COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER
60S AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT
IN 4 TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ACROSS THE INTERIOR COUNTIES ON SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$
4 follow-up statements
000 
WWUS82 KMLB 202302
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
702 PM EDT SAT MAY 20 2006

FLZ041-044>046-053-144-211115-
/O.EXP.KMLB.FW.W.0064.000000T0000Z-060520T2300Z/
/O.CON.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/
/O.CON.KMLB.FW.A.0056.060522T1700Z-060522T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
702 PM EDT SAT MAY 20 2006

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING
REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY
DRIFT NORTHWARD ACROSS CENTRAL FLORIDA SUNDAY AND MONDAY. THIS
WILL KEEP EAST CENTRAL FLORIDA RAIN-FREE SUNDAY...WITH A SMALL
CHANCE FOR SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE
COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S
AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4
TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE
INTERIOR COUNTIES ON SUNDAY AFTERNOON.

DRY CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE NORTHERN AND
CENTRAL INTERIOR ON MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-211115-
/O.EXP.KMLB.FW.W.0064.000000T0000Z-060520T2300Z/
/O.CON.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/
OKEECHOBEE-
702 PM EDT SAT MAY 20 2006

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
SUNDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING
REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY. 

A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY
DRIFT NORTHWARD ACROSS CENTRAL FLORIDA SUNDAY AND MONDAY. THIS
WILL KEEP EAST CENTRAL FLORIDA RAIN-FREE SUNDAY...WITH A SMALL
CHANCE FOR SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE
COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S
AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4
TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE
INTERIOR COUNTIES ON SUNDAY AFTERNOON.|

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

15
000 
WWUS82 KMLB 210708
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
308 AM EDT SUN MAY 21 2006

FLZ041-044>046-053-144-212300-
/O.CON.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/
/O.CON.KMLB.FW.A.0056.060522T1700Z-060522T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
308 AM EDT SUN MAY 21 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY
DRIFT NORTHWARD ACROSS CENTRAL FLORIDA TODAY AND MONDAY. THE
COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S
AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4
TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE
INTERIOR COUNTIES THIS AFTERNOON.

DRY CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE NORTHERN AND
CENTRAL INTERIOR ON MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-212300-
/O.CON.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/
OKEECHOBEE-
308 AM EDT SUN MAY 21 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY
DRIFT NORTHWARD ACROSS CENTRAL FLORIDA TODAY AND MONDAY. THIS WILL
KEEP EAST CENTRAL FLORIDA RAIN-FREE TODAY...WITH A SMALL CHANCE FOR
SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE COMBINATION OF
AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S AND
TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4 TO
6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE
INTERIOR COUNTIES THIS AFTERNOON.|

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

TES
000 
WWUS82 KMLB 211949
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT SUN MAY 21 2006

FLZ141-212300-
/O.EXA.KMLB.FW.W.0065.000000T0000Z-060521T2300Z/
COASTAL VOLUSIA-
349 PM EDT SUN MAY 21 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A RED FLAG WARNING IS NOW IN EFFECT FOR COASTAL VOLUSIA COUNTY THROUGH
7 PM THIS EVENING. THE EAST COAST SEA BREEZE IS MOVING INLAND
ACROSS COASTAL VOLUSIA COUNTY BUT SURFACE DEWPOINTS REMAIN LOW AT
MID AFTERNOON. LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT WILL CONTINUE ACROSS COASTAL VOLUSIA COUNTY INTO EARLY
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ041-044>046-053-144-212300-
/O.CON.KMLB.FW.W.0065.000000T0000Z-060521T2300Z/
/O.CON.KMLB.FW.A.0056.060522T1700Z-060522T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
349 PM EDT SUN MAY 21 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY
DRIFT NORTHWARD ACROSS CENTRAL FLORIDA TODAY AND MONDAY. THE
COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S
AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4
TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE
INTERIOR COUNTIES THIS AFTERNOON.

DRY CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE NORTHERN AND
CENTRAL INTERIOR ON MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-212300-
/O.CON.KMLB.FW.W.0065.000000T0000Z-060521T2300Z/
OKEECHOBEE-
349 PM EDT SUN MAY 21 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY
DRIFT NORTHWARD ACROSS CENTRAL FLORIDA TODAY AND MONDAY. THIS WILL
KEEP EAST CENTRAL FLORIDA RAIN-FREE TODAY...WITH A SMALL CHANCE FOR
SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE COMBINATION OF
AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S AND
TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4 TO
6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE
INTERIOR COUNTIES THIS AFTERNOON.|

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$
000 
WWUS82 KMLB 212314
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
714 PM EDT SUN MAY 21 2006

FLZ041-044>046-053-144-221100-
/O.EXP.KMLB.FW.W.0065.000000T0000Z-060521T2300Z/
/O.CON.KMLB.FW.A.0056.060522T1700Z-060522T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
714 PM EDT SUN MAY 21 2006

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AND IS NO LONGER
IN EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
MONDAY AFTERNOON THROUGH MONDAY EVENING.

ALTHOUGH MOISTENING IS FORECAST TO OCCUR IN THE UPPER LEVELS...DRY
AIR WILL REMAIN IN THE LOW LEVELS WITH LITTLE CHANCE FOR RAIN OR 
LIGHTNING MONDAY. THE LOWEST RH VALUES ARE EXPECTED ONCE AGAIN
OVER INTERIOR COUNTIES BUT MAY NOT GET AS LOW AS TODAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE.

KELLY

$$

FLZ058-141-220015-
/O.EXP.KMLB.FW.W.0065.000000T0000Z-060521T2300Z/
OKEECHOBEE-COASTAL VOLUSIA-
714 PM EDT SUN MAY 21 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY.  

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at May 20, 10:25 AM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, May 20, 10:25 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1025 AM EDT SAT MAY 20 2006

.DISCUSSION...
SFC OBS ALONG WITH RAOB/PROFILER DATA INDICATE THAT THE SFC-H85 IS
INDEED MOVING NWD AS HAD BEEN PROGGED. MEAN W-NW FLOW IS MUCH WEAKER
/SHALLOWER FROM 3KFT...WHILE LIGHT SYNOPTIC LOW LEVEL ERLY FLOW HAS
SHOWN UP ON THE MFL RAOB. THIS PORTENDS AN EARLIER...FARTHER NWD
DEVELOPING SEA BREEZE WITH FASTER/FARTHER INLAND PENETRATION...
WHICH HAD BEEN ADVERTISED SINCE MID WEEK. RAOBS HAVE ALL COME IN
MUCH DRIER IN THE LO-MID LEVELS...AND IT DOESNT APPEAR TO SUPPORT
MUCH (IF ANY) CU/SC OUTSIDE OF A FEW SCRAPS ALONG THE ECSB. OVERALL
...THE SHORT TERM GRIDS LOOK FINE. WILL UPDATE ZFP FOR SOME MINOR
TWEAKING OF WINDS.

&&

.MARINE...
WILL UPDATE TO SHOW SEAS 2FT OR LESS OUT TO 20NM AS SEAS ARE LIKE GLASS
NEAR SHORE ATTM.

&&

.AVIATION...VFR/SKC. MAY BE SOME IFR/LIFR STRATUS AND MVFR-IFR MIST
LATE TONIGHT ONCE AGAIN.

&&

.FIRE WEATHER... (PREV) LIGHTER WESTERLY WINDS WILL NOT DRAW AS MUCH
GULF MOISTURE INTO WESTERN AREAS OF CWA. TEMPERATURES FORECAST TO BE
HIGHER TODAY AND WITH DRIER AIR STILL IN PLACE CERTAIN DURATIONS OF
LOW RH SHOULD BE ACHIEVED THIS AFTERNOON. LIGHT WINDS SHOULD HELP
SLOW DOWN FIRE SPREAD BUT AFTERNOON SEA BREEZE...AROUND 2-3 PM...
WILL PUSH ANY LINGERING SMOKE INLAND. WILL DROP FIRE WEATHER WATCH
AND ISSUE RED FLAG WARNING FOR 4 OR MORE HOURS OF RELATIVE HUMIDITY
BELOW 35 PERCENT FOR INTERIOR COUNTIES. COASTAL VOLUSIA WILL BE
CLOSE WITH 2-3 HOURS BELOW 35 PERCENT.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
 RED FLAG WARNING IN EFFECT FROM 1PM TO 7PM FOR LAKE/SEMINOLE/
 ORANGE/OSCEOLA/OKEECHOBEE/INTERIOR VOLUSIA COS.

 FIRE WEATHER WATCH IN EFFECT SUNDAY FROM 1PM TO 7PM FOR LAKE/
 SEMINOLE/ORANGE/OSCEOLA/OKEECHOBEE/INTERIOR VOLUSIA CS.

&&

CRISTALDI
Hazardous weather outlook, May 20, 3:38 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
338 AM EDT SAT MAY 20 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
202300-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
338 AM EDT SAT MAY 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

...FIRE WEATHER IMPACT...
THE COMBINATION OF DEW POINTS IN THE LOW 60S AND HIGH TEMPERATURES
IN THE MID 90S WILL RESULT IN 4 OR MORE HOURS OF RELATIVE HUMIDITY
VALUES BELOW 35 PERCENT ACROSS THE INTERIOR COUNTIES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
LOW RELATIVE HUMIDITY OVER THE INTERIOR WILL CONTINUE TO BE A CONCERN
SUNDAY. THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 3:32 AM EDTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr
May 20, 2:42 PM EDTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia35 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.